# SDR UALA2009011900198

- Difficulty date: January 17, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N501UA
- Make and model: Boeing 757222
- Aircraft serial: 24622
- Aircraft time: 63,059 hours, 23,597 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R-1 DOOR EMERGENCY POWER ACTUATION CABLE FAILED PULL CHECK.  ADJUSTED CABLE TRIGGER, ONE TURN COUNTER CLOCK WISE, INSTALLED SPRING CLIP LOCK.  OPS CHECKS GOOD.
